# SDR IPXA12574959

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Engine: Rroyce RB211535E4
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 07075016
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF ROLL, APPROX 100 KIAS F/O AIRSPEED INDICATOR NEEDLE WENT 0, CONTINUED T/O. ONCE AIRBORNE EICAS CAUTION IAS DISAGREE.  RUDDER RATIO AND MACH/SPD TRIM. COMPLETED QRH PROCEDURE F/O IAS INDICATION RETURNED TO NORMAL AFTER SELECTING ALTN AIR DATA.  DIVERTED,  TROUBLESHOT IAW FIM 34-12-00-815-808, FIG 107 AND 34-12-00-815-813, FIG 109. FOUND FAULT BALL ON RT ADC AND WOULD NOT TEST FROM P61 PANEL.
